i get those, usually when going to sleep, but when not got enough meds! might be a co-incidence .
My husband is on 12mg now.Today he had an x ray on his hand.They also want to do a brain scan.Bit scary
brain scans eg mri are fairly normal just to rule out some other diseases. datscans are just for confirmation. normally no problem.
I am currently working my up to 9mgs daily so maybe the twitching is because the dose is getting stronger.
a lot of the side effects only last for a week o two after increses so lets hope this is one of those
Yes I`m sure its due to that and hoefully it will get better as I get used to increase.
I'm on ropinirole 4mg XL slow release, I have no problems at the moment. i'll be working up to 6mg so i'll see how I get with my increase. Hope the 'twitches' are'nt permanent.
Sometimes the side effects are worse than the actual PD symptoms.
I quite agree with you. Reading this forum opens your eyes as to how pwp have to cope with different side effects of their meds, in a way i'm glad i;m on ropinirole with no side effects to speak of (or else i'm one of the lucky ones)
How long have you been on Ropinirole? I have had nausea and drowsiness, At the moment I am slowly increasing to 9mg, And every time it goes up the side effects come back, I hope that when I get to the required dose the side effects will stop. You are lucky not to have had any side effects. I think most people have something to a certain extent. I hope you continue to do well.
Stay Positive Candy
Thats it I have had enough of this horrible medication! As soon as I can get hold of my PD nurse I am telling her that I want to come off it as soon as possible, I can`t take any more, Nausea, Can`t stay awake, I have become very sensitive and irritable, Depression I feel like a brain dead zombie. I am so pissed off excuse my language, I was better off before I started treatment if you can call it that, Torture is what I call it. I`d rather take my chances with the Parkinsons than carry on like this, I read some blogs from the states written by people on this shit, No one had a good word to say about it. This person become so sexually hyped up that they had an affair after years of happy marriage! Nausea and drowsiness where the worst side effects. I am sorry for this rant and rave but I am at the end of my tether, Roll on Friday I am determind to stop pumping this poison into my system. We are only prescibed it because it is cheap there are lots of better medications out there!
That is exactly how i felt on Sinemet plus , constant nausea and vomiting i would get up and be back in bed 2 hours later it was awful i tried every anti sickness pill going in the end my pd nurse changed me to madopar no problems with that
hope things sort themselves out i know from experience how awful it is , as my gp said sometimes the side effects are worse than the illness itself . , never a truer word spoken me thinks
good luck Candy
I don`t often go off like that but I feel so rotten, Maybe ropinirole dosen`t suit me I will talk to my nurse when she is back on Fri. Yes I agree the side effects are worse than the illness at the moment. Thanks for the pep talk.
Take care Candy
I am on ropinirole XL 4mg slow release whether that makes any difference, have been on it since August 2013, I have had no significant side effect and I'm still able to work. I feel lucky that I have no side effects, particularly how some have been effected. I hope they sort some meds out for you that are suitable, it's bad enough having to deal with parky as it is.Good luck.
Regards Sheffy x
Thanks, Yes I wonder if the slow release may be better for me. Will ask my nurse on Fri.
Candy i can really empathise with you i went through the same thing and it really is no fun at all i got so fed up with the constant nausea everytime i ate anything i was sick and the only drink i could stand was weak squash , i even thought about stopping my medication as i felt worse on the meds than before i was diagnosed , i think it is really a case of some are more sensitive to certain meds than others my mother has pd to and she takes sinemet plus with no problems at all my nausea was so bad the pd nurse actually asked if i could be pregnant but a simple change to Madopar cured that and i really do feel much better now , hang in there push your pd nurse for a change of meds and i hope everything improves for you candy
If the pd nurse is off i would either phone up your neurologists secretary and ask her to speak to him for you or go see your gp who can get in touch with neuro for you i would not wait till Friday
its not about money, its about putting off the longterm side effects of levadopa. but to my way of thinking if DAs are causing hell now - why is that better than future torment? insist on levadopa now. its your choice not theirs.
oops - the system hadnt loaded all the posts. slow release will help with nausea but not with OCD. get onto levadopa!
Thanks Everyone I really appreciate all your help and comments,
It is so good to know that we can all support each other, I have been really depressed and fed up to the point where I realy feel like giving up the meds and taking my chances. But you all have given me options and I will find out about changing my meds. Thank you all once again, Hopefully I will be able to help you sometime
a grateful Candy
By the way Turnip,
What are the long term effects of Levadopa?